MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of thoracic and cardiovascular surgery · 1980

Unilateral sudden loss of hearing: an unusual complication of cardiac operation.

Plasse H M, Spencer F C, Mittleman M, Frost J O

СтатьяПеревод в очереди

Аннотация

Between 1969 and 1978 7,000 patients underwent cardiopulmonary bypass at Bellevue and University Hospitals. In seven of these patients, sudden loss of hearing in one ear developed immediately after the operation. Four of the seven patients showed improvement in hearing after the initial loss, although in no case did the hearing return completely to normal. None of the patients had vertigo but two were listless postoperatively. Two of the operations were for congenital heart disease; the remainder were coronary artery bypass procedures. All of the affected patients were male. There was no predilection as to which ear was affected. The most likely cause is particulate emboli generated by cardiopulmonary bypass. Other possible sources of emboli include air, antifoam, fat, and particulate matter from calcified valves and the aorta. Improvement in the kind of pump and the addition of various filters in the period between 1969 and 1978 did not eliminate unilateral hearing loss. The relationship between cerebral emboli and decreased consciousness after operations is also discussed.

Для цитирования: Plasse H M, Spencer F C, Mittleman M, Frost J O. Unilateral sudden loss of hearing: an unusual complication of cardiac operation.. The Journal of thoracic and cardiovascular surgery. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.